Sh:596

Bib entry
@article{Sh:596,
 author = {Cummings, James and Shelah, Saharon},
 title = {{Some independence results on reflection}},
 journal = {J. London Math. Soc. (2)},
 fjournal = {Journal of the London Mathematical Society. Second Series},
 volume = {59},
 number = {1},
 year = {1999},
 pages = {37--49},
 issn = {0024-6107},
 doi = {10.1112/S0024610798006863},
 mrclass = {03E35},
 mrnumber = {1688487},
 mrreviewer = {Jeffrey Paris},
 doi = {10.1112/S0024610798006863},
 note = {\href{https://arxiv.org/abs/math/9703219}{arXiv: math/9703219}},
 arxiv_number = {math/9703219}
}